Differential and Integral Equations
- Differential Integral Equations
- Volume 11, Number 2 (1998), 223-262.
Decay for the solutions of nonlinear abstract damped evolution equations with applications to partial and ordinary differential systems
This paper deals with decay properties for the solutions of second-order damped abstract evolution equations. A large number of applications is given, concerning damped wave systems, more general systems of evolution type, and Lagrangian quasi-variational systems. We consider the case in which the time-dependence of the damping term is bounded.
Differential Integral Equations, Volume 11, Number 2 (1998), 223-262.
First available in Project Euclid: 30 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35B35: Stability
Salvatori, M. Cesarina; Vitillaro, Enzo. Decay for the solutions of nonlinear abstract damped evolution equations with applications to partial and ordinary differential systems. Differential Integral Equations 11 (1998), no. 2, 223--262. https://projecteuclid.org/euclid.die/1367341069